标题:Infinite-horizon optimal control for deploying a tethered sub-satellite
作者:Li, Guoyong ;Lu, Changhou ;Pan, Wei ;Yu, Da
作者机构:[Li, Guoyong ;Lu, Changhou ;Pan, Wei ] School of Mechanical Engineering, Shandong University, Jinan, China;[Lu, Changhou ;Pan, Wei ] Key Laboratory of 更多
通讯作者:Lu, Changhou
来源:International Journal of Control and Automation
出版年:2015
卷:8
期:12
页码:313-322
DOI:10.14257/ijca.2015.8.12.28
关键词:Infinite-Horizon; Nonlinear; Radau Pseudospectral Method; Tethered satellite
摘要:An infinite-horizon optimal control problem for the deployment of a tethered sub-satellite under complex nonlinear constraints is presented. The nonlinearities in the system model and the constraints of states and control are taken into consideration. Legendre-Gauss-Radau pseudo spectral method is described for solving the infinite-horizon optimal control problem numerically. By using a smooth, monotonic domain transformation technique, an infinite-horizon optimal control problem is approximated with a finite-horizon problem. The resulting problem in the finite interval is transcribed to a nonlinear programming problem. The proposed methods yield a series of approximations to the state on the entire horizon. The optimal control law can be determined via a nonlinear programming, without any iteration. A numerical example is included to demonstrate the high effectiveness and hard real-time of the proposed schemes. © 2015 SERSC.
收录类别:EI;SCOPUS
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84964047406&doi=10.14257%2fijca.2015.8.12.28&partnerID=40&md5=e396c18380b43571cc92dee0644c32c3
TOP